×

Found 122 Documents (Results 1–100)

Parametric representations and boundary fixed points of univalent self-maps of the unit disk. (English) Zbl 1402.30010

Bracci, Filippo (ed.), Geometric function theory in higher dimension. Selected papers based on the presentations at the INDAM workshop, Palazzone in Cortona, Italy, September 5–9, 2016. Cham: Springer (ISBN 978-3-319-73125-4/hbk; 978-3-319-73126-1/ebook). Springer INdAM Series 26, 67-85 (2017).
PDFBibTeX XMLCite
Full Text: DOI arXiv

Parametric control to avoid bifurcation based on maximum local Lyapunov exponent. (English) Zbl 1314.93038

Aihara, Kazuyuki (ed.) et al., Analysis and control of complex dynamical systems. Robust bifurcation, dynamic attractors, and network complexity. Tokyo: Springer (ISBN 978-4-431-55012-9/hbk; 978-4-431-55013-6/ebook). Mathematics for Industry 7, 49-55 (2015).
MSC:  93C55 93C10 93D99
PDFBibTeX XMLCite
Full Text: DOI

Parabolic inclusions with nonlocal conditions. (English) Zbl 1231.35325

Ammari, Habib (ed.) et al., Recent developments in nonlinear analysis. Proceedings of the conference in mathematics and mathematical physics, Fez, Morocco, October 28–30, 2008. Hackensack, NJ: World Scientific (ISBN 978-981-4295-56-7/hbk; 978-981-4295-57-4/ebook). 54-71 (2010).
MSC:  35R70 35A01 35K59
PDFBibTeX XMLCite

New sufficient conditions for the \(g\)-maximum inequality. (English) Zbl 1239.47060

Hsu, Sze-Bi (ed.) et al., Proceedings of the fifth international conference on nonlinear analysis and convex analysis (NACA 2007), Hsinchu, Taiwan, May 31–June 4, 2007. Yokohama: Yokohama Publishers (ISBN 978-4-946552-32-8/pbk). 151-160 (2009).
MSC:  47N10 37C25
PDFBibTeX XMLCite

Generalized latent variable modeling. Multilevel, longitudinal, and structural equation models. (English) Zbl 1097.62001

Interdisciplinary Statistics. Boca Raton, FL: Chapman & Hall/CRC (ISBN 1-58488-000-7/hbk; 978-0-203-48943-7/ebook). xi, 508 p. (2004).
MSC:  62-02 62J12 65C60 62Pxx
PDFBibTeX XMLCite
Full Text: Link

Semi-parametric density estimation by likelihood. (English) Zbl 0865.62022

Ibragimov, I. A. (ed.) et al., Probability theory and mathematical statistics. Lectures presented at the semester held in St. Petersburg, Russia, March 2–April 23, 1993. Amsterdam: Gordon and Breach Publishers. 253-262 (1996).
MSC:  62G07 62F10 62P10
PDFBibTeX XMLCite

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software